EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 87(101), pp. 39–58 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Aleksandar Krapez and Dejan Zivkovic

Mathematcki institut SANU, Knez Mihailova 36, Beograd, Serbia

Abstract: Fedir M. Sokhats'kyi recently posed four problems concerning parastrophic equivalence between generalized quasigroup functional equations. Sava Krstic in his PhD thesis established a connection between generalized quadratic quasigroup functional equations and connected cubic graphs. We use this connection to solve two of Sokhats'kyi's problems, giving also complete characterization of parastrophic cancellability of quadratic equations and reducing the problem of their classification to the problem of classification of connected cubic graphs. Further, we give formulas for the number of quadratic equations with a given number of variables. Finally, we solve all equations with two variables.

Keywords: quasigroup, quadratic functional equation, cubic graph, parastrophic equivalence, parastrophic cancellability

Classification (MSC2000): 39B52; 20N05, 05C25

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Apr 2010. This page was last modified: 18 Jan 2016.

© 2010 Mathematical Institute of the Serbian Academy of Science and Arts
© 2010–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition